skin-hair-icon
I hVe thining & hair fall
My hair is getting thinner and hair fall too due to which my scap seen visible , i feel the thinning through out my head i have irregular periods and have powdry dandruf too due to which my hair is rough. Please suggest me some good hair supplements and shampoo
472 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Kaustubh Kane
Ayurveda 5 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Subh Arogya.... Mam your condition is definately due to hormonal imbalance as suggested earlier.... Please consult Ayurvedic doctor near you and then start treatment....mostly you would need to go through Detoxification process (Panchkarma ). This would help you in all your symptoms as they are interrelated to each other.... Regards, Dr. Kaustubh Kane
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Roopakala
Ayurveda 9 yrs exp Bangalore
Hormonal imbalance causes severe hair fall and thinning of hairs. Start doing Yoga pranayama with simple and nutritive food habits like fruits and vegetables reduce sugar, junk food, bakrey food etc. Take Lohasava , ashokarista, Satavari gulam which controls hormonal imbalance and helps in hair growth , reduce hair fall.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Payal Khandelwal
Ayurveda 11 yrs exp Bangalore
Do you have pcod or thyroid. Kindly check it because your hairfall may be related to these conditions.    For extreme dandruff you need to take medicines internally as well. Take mahamanjishthadi kadha 3 tspn ( mix it in 1 cup water) 3 times a day half hr after meals and asthoposhak vati 1 tab 3 times a day. Arnica antidandruff shampoo with dandruff pack  and karanjadi oil for application on scalp.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.